Please use this identifier to cite or link to this item: http://hdl.handle.net/10071/5666
Author(s): Costa, João Lopes
Date: Jul-2010
Title: Proof of a dain inequality with charge
Volume: 43
Number: 28
Pages: 285202
Reference: Costa, J. L. (2010). Proof of a dain inequality with charge. Journal of Physics A: Mathematical and Theoretical, 43(28), 285202. http://dx.doi.org/10.1088/1751-8113/43/28/285202
ISSN: 1751-8113
Abstract: We prove an upper bound for angular momentum and charge in terms of the mass for electro-vacuum asymptotically flat axisymmetric initial data sets with simply connected orbit space. This completes the work started in (Chruściel and Costa 2009 Class. Quantum Grav. 26 235013 (arXiv:gr-qc/0909.5625)) where this charged Dain inequality was first presented but where the proof of the main result, based on the methods of Chruściel et al (Ann. Phys. 2008 323 2591–613 (arXiv:gr-qc/0712.4064v2)), was only sketched. Here we present a complete proof while simplifying the methods suggested by Chruściel and Costa (2009 Class. Quantum Grav. 26 235013 (arXiv:gr-qc/0909.5625)).
Peerreviewed: Sim
Access type: Open Access
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
article_hdl5666.pdf268,36 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.